Alert archive / Colorado / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 121, NWS Pueblo, CO

July 10, 2022El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 10, 2022, 6:13 PM MDT for El Paso County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2022, 6:13 PM MDT (00:13 UTC)
Expired
Jul 10, 2022, 6:45 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 0.2 hours before the alert went out and 352 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2022-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 96 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2022-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
96 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
3094 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

271 
WUUS55 KPUB 110013
SVRPUB
COC041-110045-
/O.NEW.KPUB.SV.W.0121.220711T0013Z-220711T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
613 PM MDT Sun Jul 10 2022

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Central El Paso County in east central Colorado...

* Until 645 PM MDT.

* At 612 PM MDT, severe thunderstorms were located along a line
  extending from near Peyton to Schriever AFB to near Fountain,
  moving southeast at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated. At 557 PM, 66 mph was reported at the 
           Colorado Spring Airport.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Colorado Springs, Fountain, Hanover, Truckton, Yoder, Black Forest,
  Ellicott, Peyton, Schriever AFB, Security, Falcon,
  Security-Widefield, Stratmoor, Fort Carson, Peterson AFB and
  Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Wind damage with these storms will occur before any rain or
lightning. Do not wait for the sound of thunder before taking cover.
SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3892 10417 3862 10416 3852 10428 3852 10451
      3869 10489 3890 10476 3912 10469
TIME...MOT...LOC 0012Z 303DEG 33KT 3899 10452 3879 10450 3862 10465 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

KT/PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:53 PM MDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jul 10, 3:53 PM MDT, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
353 PM MDT Sun Jul 10 2022

.SHORT TERM...(This evening through Monday)
Issued at 352 PM MDT Sun Jul 10 2022

Key Messages:

1) Isolated showers and thunderstorms across the higher terrain,
possibly pushing into the I-25 corridor in Pueblo and El Paso
Counties through early this evening. A stronger storm gusting to 50
to 55 mph and brief heavy downpours would be possible with any
stronger storm.

2) Additional thunderstorms Monday afternoon over a good portion of
southern Colorado. Severe storms capable of large hail and damaging
winds are possible along and east of I-25.

Earlier activity which developed along a surface boundary across El
Paso county has since diminished with additional thunderstorms this
afternoon focused across the higher terrain. Would expect additional
development to remain over the higher terrain for the remainder of
the afternoon into the evening, however, do think some there is some
potential for an isolated storm away from the mountains into early
this evening. This would be across the Pikes Peak region and down
into the Pueblo area, where lingering outflow boundary could serve
as additional focus for thunderstorm development especially as
upstream energy moves overhead. Lapse rates remain steep and DCAPE
is high, which could support a stronger storm capable of winds up to
around 55 mph and heavy downpours. Some potential for area burn
scars to be impacted through early this evening, with latest radar
trends showing development around them at this time.

Development ends later this evening, with dry weather then expected
into much of Monday. Cold front will move south across the plains on
Monday and bring some relief to the hot conditions. This will also
support returning moisture and instability to much of southern CO.
This returning moisture and then focus, deep easterly flow into the
higher terrain, will support scattered to numerous thunderstorm
development over and near the higher terrain by midday and early
afternoon. As mid level energy drops south, and surface and 700mb
trough axis pivot across southern CO, will see this development
shift east into the I-25 corridor during the afternoon and then into
the remaining areas of the plains soon after. This development will
encounter higher instability with some increases in shear, that will
support strong to severe storms across the plains Monday. Both large
hail and damaging winds would be the main hazards with the strongest
storms.

.LONG TERM...(Monday night through Sunday)
Issued at 352 PM MDT Sun Jul 10 2022

1) Rain shower and thunderstorm chances will increase for southern
Colorado Tuesday through Sunday, especially for the mountains.

Tuesday - Sunday... The long term period will bring more heat for
all of southern Colorado and some precipitation chances to parts of
southern Colorado. The GEFS and EPS ensemble models remain in good
agreement with a ridge of high pressure expanding and amplifying
over the region. This ridge will bring messy west to northwest flow
aloft across southern Colorado throughout this period. This flow
will bring persistent orographic lift over the mountains. Also
moisture advecting around within the anticyclonic flow will be
present each day. With the orographic forcing and moisture in place,
scattered to numerous rain showers and thunderstorms are expected
along the mountains, especially the western ranges in the forecast
area. Precipitation chances at lower elevations, especially across
the eastern plains, will remain much more limited and isolated to
widely scatted due to the overall synoptic subsidence from the
dominating ridge in place. As for temperatures, Tuesday will be the
coolest day in the long term forecast. A cold front that passes
Monday will help to keep temperatures near to slightly below average
for most across the region. Starting Wednesday though, a warming
trend to above average values is expected, especially across the
eastern plains.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 352 PM MDT Sun Jul 10 2022

VFR conditions with mainly dry weather are once again expected for
much of this forecast period. Some potential for some additional
showery development early this evening across all sites. While the
potential for additional storm development is low at this time,
can't completely rule out a very isolated storm early this evening.
After a dry period tonight into much of Monday, thunderstorms return
to all sites Monday late afternoon. This development is appearing
more widespread very late in the period, with the potential for
strong to severe storms impacting the COS and PUB terminals. Outflow
from the showers and storms across the area is impacting the winds
at this time, with some variable winds and gusts still possible at
the start of the period. Do think a stronger wind from the north
will occur this evening, with gusts quickly increasing. Winds will
diminish once again tonight, before a front pushes across the plains
Monday a returns a stronger northerly wind to COS and PUB.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RODRIGUEZ
LONG TERM...SIMCOE
AVIATION...RODRIGUEZ
Hazardous weather outlook, Jul 10, 11:23 AM MDT, 6 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1123 AM MDT Sun Jul 10 2022

COZ058>089-093>099-111730-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1123 AM MDT Sun Jul 10 2022

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will develop early this afternoon over
the mountains, with activity spreading across most valleys and the
Interstate 25 corridor from mid afternoon into the evening. The
main risks from storms today will be lightning and gusty winds to
around 50 mph, with some brief heavy rainfall possible over the
higher terrain along the Continental Divide as well.

Near record high temperatures are expected again today over the
eastern plains, and a few spots in the lower Arkansas Valley from
Pueblo eastward are expected to climb to around 105 by late
afternoon.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

On Monday and Tuesday, returning moisture behind a cold front
will bring increasing thunderstorm chances, especially across the
eastern mountains and plains, where severe storms and locally
heavy rainfall will be possible. Scattered thunderstorms are
forecast for Wednesday through Saturday across the higher terrain,
with just isolated activity expected along the I-25 Corridor.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will not be needed today or tonight.

RODRIGUEZ

In the hours before

Special weather statement, Jul 10, 3:42 PM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
342 PM MDT Sun Jul 10 2022

COZ072-073-076>079-087-102230-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
Northwestern Fremont County  Above 8500Ft CO-
342 PM MDT Sun Jul 10 2022

...Strong thunderstorms will impact portions of northwestern
Huerfano, western Fremont, central Custer and eastern Saguache
Counties through 430 PM MDT...

At 342 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Howard to 6 miles east of Crestone Peak.
Movement was north at 25 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hayden Pass Burn Scar, Howard, Coaldale, Cotopaxi, Silver Cliff,
Westcliffe and Hillside.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

LAT...LON 3866 10581 3797 10523 3784 10541 3839 10588
TIME...MOT...LOC 2142Z 180DEG 20KT 3842 10583 3799 10546

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SR/PS
Special weather statement, Jul 10, 3:51 PM MDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
351 PM MDT Sun Jul 10 2022

COZ071-074-075-102230-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
351 PM MDT Sun Jul 10 2022

...A strong thunderstorm will impact portions of southwestern
Huerfano, east central Costilla and western Las Animas Counties
through 430 PM MDT...

At 351 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of San Luis, or 17 miles southwest of Indian Creek on
the southeastern Spring Burn Scar, moving north at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of southwestern
Huerfano, east central Costilla and western Las Animas Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3722 10531 3726 10542 3746 10538 3736 10507
      3724 10521
TIME...MOT...LOC 2151Z 192DEG 9KT 3728 10535

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

SR/PS
Special weather statement, Jul 10, 4:38 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Pueblo CO
438 PM MDT Sun Jul 10 2022

COZ071>074-102315-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
438 PM MDT Sun Jul 10 2022

...A strong thunderstorm will impact portions of central Costilla
County through 515 PM MDT...

At 437 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Garland, or 16 miles southwest of Spring Burn Scar south of
Highway 160 in Costilla county, moving northwest at 10 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blanca and Fort Garland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3736 10532 3729 10541 3737 10557 3757 10546
      3747 10533
TIME...MOT...LOC 2237Z 127DEG 9KT 3736 10544

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

KM/PS
Special weather statement, Jul 10, 4:44 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
444 PM MDT Sun Jul 10 2022

COZ072-073-087-102330-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
444 PM MDT Sun Jul 10 2022

...A strong thunderstorm will impact portions of northeastern
Alamosa, west central Huerfano, southeastern Saguache and northern
Costilla Counties through 530 PM MDT...

At 444 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southeast of Great Sand Dunes, or 17 miles northwest of Spring
Burn Scar south of Highway 160 in Costilla county, moving northeast
at 5 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Red Wing and Great Sand Dunes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3759 10546 3763 10555 3779 10547 3771 10524
TIME...MOT...LOC 2244Z 217DEG 5KT 3765 10548

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

KM/PS
Special weather statement, Jul 10, 5:58 PM MDT, 15 minutes before
Special Weather Statement
National Weather Service Pueblo CO
558 PM MDT Sun Jul 10 2022

COZ069-070-072-073-110030-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft CO-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Northern Sangre de Cristo Mountains above 11000 Ft CO-
558 PM MDT Sun Jul 10 2022

...A strong thunderstorm will impact portions of eastern Alamosa,
west central Huerfano and southeastern Saguache Counties through 630
PM MDT...

At 558 PM MDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout near San Luis Lake, or 17 miles
northeast of Alamosa, moving southwest at 10 mph.

HAZARD...Landspouts, wind gusts of 50 to 55 mph, and half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

This strong thunderstorm will be near...
  San Luis Lake around 615 PM MDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3788 10556 3766 10542 3744 10565 3753 10578
      3768 10584 3783 10573
TIME...MOT...LOC 2358Z 045DEG 7KT 3763 10562

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

KM/PS
Special weather statement, Jul 10, 6:09 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
609 PM MDT Sun Jul 10 2022

COZ086-110045-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
609 PM MDT Sun Jul 10 2022

...A cluster of strong thunderstorms will impact portions of central
Pueblo County through 645 PM MDT...

At 606 PM MDT, Doppler radar was tracking strong thunderstorms over
Salt Creek, or over Pueblo, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.  Areas of blowing dust are also occuring
         with outflow associated with this cluster of thunderstorms.
         This may reduce area visibility on highways.

Locations impacted include...
Pueblo, Boone, Pueblo Reservoir, Salt Creek, Blende, Avondale, Pueblo
West and Pueblo Depot.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3822 10485 3842 10470 3828 10406 3796 10419
TIME...MOT...LOC 0006Z 287DEG 27KT 3824 10459

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:09 PM MDTSpecial Weather StatementPUBPueblo36 min
Jul 10, 6:34 PM MDTSpecial Weather StatementPUBCostilla26 min
Jul 10, 6:45 PM MDTSpecial Weather StatementPUBCrowley, El Paso, Pueblo60 min
Jul 10, 6:47 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBCrowley, El Paso, Pueblo28 min
Jul 10, 7:45 PM MDTSpecial Weather StatementPUBBent, Crowley, Otero60 min
Jul 11, 1:05 PM MDTSpecial Weather StatementPUBRio Grande55 min
Jul 11, 1:52 PM MDTSpecial Weather StatementPUBTeller23 min
Jul 11, 2:14 PM MDTSpecial Weather StatementPUBTeller16 min
Jul 11, 2:17 PM MDTSevere Thunderstorm WarningPUBTeller43 min
Jul 11, 2:29 PM MDTSpecial Weather StatementPUBTeller31 min
Jul 11, 2:41 PM MDTSpecial Weather StatementPUBCostilla34 min
Jul 11, 2:55 PM MDTSpecial Weather StatementPUBAlamosa35 min
Jul 11, 3:05 PM MDTSpecial Weather StatementPUBTeller40 min
Jul 11, 3:16 PM MDTFlash Flood Warning Considerable damage threatPUBFremont, Saguache3 hr
Jul 11, 3:34 PM MDTSpecial Weather StatementPUBAlamosa41 min
Jul 11, 4:13 PM MDTSpecial Weather StatementPUBAlamosa47 min
Jul 11, 4:22 PM MDTSpecial Weather StatementPUBCostilla38 min
Jul 11, 4:44 PM MDTFlash Flood Warning Considerable damage threatPUBCostilla, Huerfano3 hr
Jul 11, 4:54 PM MDTSpecial Weather StatementPUBHuerfano36 min
Jul 11, 5:15 PM MDTSpecial Weather StatementPUBCostilla45 min
Jul 11, 5:20 PM MDTSpecial Weather StatementPUBHuerfano40 min
Jul 11, 5:31 PM MDTFlash Flood Warning Considerable damage threatPUBHuerfano3 hr
Jul 11, 5:32 PM MDTSpecial Weather StatementPUBLas Animas28 min
Jul 11, 5:40 PM MDTSpecial Weather StatementPUBHuerfano35 min
Jul 11, 5:42 PM MDTSpecial Weather StatementPUBAlamosa33 min
Jul 11, 5:53 PM MDTFlash Flood WarningPUBHuerfano, Las Animas3 hr
Jul 11, 5:58 PM MDTSpecial Weather StatementPUBLas Animas32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.